# SDR UIEA2016072500626

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,512 hours, 21,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MSG RECEIVED AT CRUISE.  PERFORMED CHECKLIST, CLEARED EICAS MSG.  PERFORMED BITE TEST IAW AMM 21-51-00-705, NO DEFECTS NOTED.
